MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL 5.5HLX ADV BR ANC-DYNA 3-SUT; SOFT-TISSUE ANCHOR, BIOABSORBABLE

MEDOS INTERNATIONAL SARL 5.5HLX ADV BR ANC-DYNA 3-SUT; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Model Number 222005
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 04/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Udi: (b)(4).Incomplete the lot number was unknown.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the sales rep in france that post-operatively to an arthroscopic shoulder stabilization procedure on (b)(6) 2021, it was observed that the suture knot on the 5.5mm healix advance¿ br anchor with dynacord¿ suture (blue, white/blue/green, white/black) untied that the patient needed a revision surgery.The status of the patient post-revision surgery was unknown.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: the complaint device is not being returned, it was implanted in the patient, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.Given that lot number was not provided, the manufacturing record evaluation (mre) review cannot be performed.If the lot number becomes available, the mre review will be performed.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
5.5HLX ADV BR ANC-DYNA 3-SUT
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
MDR Report Key11821056
Report Number1221934-2021-01540
Device Sequence Number3746880
Product Code MAI
UDI-Device Identifier10886705029457
UDI-Public10886705029457
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K173859
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number222005
Device Catalogue Number222005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2021
Supplement Date Received by Manufacturer05/24/2021
Initial Report FDA Received Date05/13/2021
Supplement Report FDA Received Date05/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;